BibTeX record: journals/jat/Hofinger06

download as .bib file

@article{DBLP:journals/jat/Hofinger06,
  author    = {Andreas Hofinger},
  title     = {Nonlinear function approximation: Computing smooth solutions with
               an adaptive greedy algorithm},
  journal   = {Journal of Approximation Theory},
  year      = {2006},
  volume    = {143},
  number    = {2},
  pages     = {159--175},
  url       = {http://dx.doi.org/10.1016/j.jat.2006.03.016},
  doi       = {10.1016/j.jat.2006.03.016},
  timestamp = {Thu, 30 Oct 2014 13:48:03 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jat/Hofinger06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}